The problem of moments (Microform, 1970) [WorldCat.org]
skip to content
The problem of moments
Checking...

The problem of moments

Author: J A Shohat; J D Tamarkin
Publisher: Providence, R.I. : American Mathematical Society, 1970.
Edition/Format:   Book   Microform : Government publication : Microfiche : English : 4th printing of rev. edView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Government publication
Document Type: Book
All Authors / Contributors: J A Shohat; J D Tamarkin
ISBN: 0821815016 9780821815014
OCLC Number: 1025192456
Notes: Relaciones: Publicado en: "Mathematical surveys and monographs", vol. 1, 1943 (1970), ISSN 0076-5376.
Description: XIV, 144 p. ; 25 cm.
Other Titles: Mathematical surveys and monographs.
Responsibility: by J.A. Shohat and J.D. Tamarkin.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.